# SDR IPXA2024021649236

- Difficulty date: January 9, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** (STR) LH BODY FAIRING AREA UPR SIDE STA 1361 FRAME STRUCTURE HAS CRACKED. 74-078 LOCATED AND DRILLED REPLACEMENT ANGLE REF.MD-11 SRM 51-31-01-OG-0, AND INSTALLED AT L/H BODY FAIRING AREA UPR SIDE STA. 1361 REF.MD-11 SRM 51-35-01-OG-0
